You might also be interested in...


Information

Beechams All In One 160ml

For headache, fever, aches & pains, blocked nose, sore throat and chesty cough
Non-drowsy

Ingredients

Each 20 ml dose contains: Paracetamol 500 mg, Guaifenesin 200 mg, Phenylephrine Hydrochloride 10 mg. Contains Ethanol 19% v/v - see leaflet for further information. Also includes Sodium, Propylene Glycol, Sorbitol, Glycerol and Colour Sunset Yellow (E 110). As we are always looking to improve our products, our formulations change from time to time, so please always check the product packaging before use.